# SDR NOCA00311

- Difficulty date: January 10, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483545
- Part serial: 651
- Condition: Deformed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EVIDENCE OF AIR LEAKAGE AT 2L WINDOW AT FL320 CRUISE FLIGHT FOR 15 MINUTES.  HIGH PITCH SQUEAL NOTED MID AFT SIDE OF WINDOW, THROUGH FL 220 SOUND WENT AWAY.  EIGHT PSI DIFFERENTIAL PRESSURE, AIRCRAFT HAD AN AIR TURNBACK.  REPLACED WINDOW AND SEAL PER MM 56-11-02 OPS AND LEAK CHECK GOOD.
